On the Fisher-Bingham distribution

Kume, A. and Walker, S.G. (2009) On the Fisher-Bingham distribution. Statistics and Computing, 19 (2). pp. 167-172. ISSN 0960-3174 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s11222-008-9081-z
Item Type: Article
Uncontrolled keywords: Directional statistics; Fisher-Bingham distribution; Gibbs sampling
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 18 Mar 2009 16:30
Last Modified: 18 Mar 2009 16:30
Resource URI: http://kar.kent.ac.uk/id/eprint/12681 (The current URI for this page, for reference purposes)
  • Depositors only (login required):